# SDR UPS504905

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Up Lock Light
- Condition: Illuminated
- Location: Ldg Gear Handle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WITH LANDING GEAR HANDLE IN UP POSITION, DOOR NOT LATCHED LIGHT STAYED ON.  LIGHT ON F.E. PANEL WAS NOT ON.  CYCLED GEAR TWICE-NO HELP.  PLACED GEAR IN UPLATCH POSITION AND LIGHT WENT OUT GIVING A GOOD UPLATCH CHECK.  MAINTENANCE DEFERRED PER MEL 32-8 (M-99951).
